# SDR IPXA10560568

- Difficulty date: June 4, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,816 hours, 18,618 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, MAIN CARGO DOOR STRUCTURE HAS AN OUT OF ROUND HOLE LOCATED AT NR 8 HOLE UPPER ROW UNDER NR 10 HINGE SEGMENT.  REPAIRED IAW ER NR 10-3018, DATED 16JUN2010.
